Maks Ovsjanikov

Personal Homepage
Employer
()
Email

Publication Statistics

Publication period start
2008
Publication period end
2008
Number of co-authors
2

Co-authors
Number of publications with favourite co-authors

Productive Colleagues
Most productive colleagues in number of publications

Publications

Ovsjanikov, Maks, Sun, Jian, Guibas, Leonidas J. (2008): Global Intrinsic Symmetries of Shapes. In Comput. Graph. Forum, 27 (5) pp. 1341-1348. http://dx.doi.org/10.1111/j.1467-8659.2008.01273.x